Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    chevyboyzcry's Avatar
    chevyboyzcry is offline Associate Member
    Join Date
    May 2004
    Posts
    342

    is my liver bad?

    whats up guys! quick question! how do you know if your liver is geeting effected by the dbol ? what does it feel like when it hurts? are there signs?
    1-4 dbol 50mg
    1-12 deca 500
    1-13 test 750

  2. #2
    chevyboyzcry's Avatar
    chevyboyzcry is offline Associate Member
    Join Date
    May 2004
    Posts
    342
    bump

  3. #3
    MIKE_XXL's Avatar
    MIKE_XXL is offline AR-Hall of Famer
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    your urine will be very yello, you will get yellowing of your eyes, the skin will start to turn yellow as well...jundice is what it's called..., other then that pains under the ribcage, bottom part on the left hand side mostly...XXL
    SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.



    All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.


    Canadian proud, Northern muscle baby!

  4. #4
    chevyboyzcry's Avatar
    chevyboyzcry is offline Associate Member
    Join Date
    May 2004
    Posts
    342
    do you think doing 50 mg for 4 weeks would do that to my liver? ive been taking 1,000 mg milk thistle everyday

  5. #5
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    usually

    after a long night of hitting the bottle while i take 3 grams of test a week with three different 17AA's at a time....i can smell my liver rotting. so i mean, that's how i know when my liver is getting bad. everyone is different i guess

  6. #6
    chevyboyzcry's Avatar
    chevyboyzcry is offline Associate Member
    Join Date
    May 2004
    Posts
    342
    will you have trouble breathing if the liver is going bad?

  7. #7
    Aj2002's Avatar
    Aj2002 is offline Junior Member
    Join Date
    Mar 2004
    Posts
    87
    Chevyboy, Everyones different, I spent three months out of work sick w/ toxic hepatitus of the liver caused by to much tren and prop. I had no pain at all, started w/ an itching senation on my entire body,nausea,vomiting,yellow eyes(jaundice) exhaustion,really pale(grey) stool, everyones body will react differently to different things,50mg for 4 weeks may be nothing for someone may be too much for others,for me tren and prop ed @ 70mgs each got me after only 4 weeks....
    good luck
    Aj

  8. #8
    chevyboyzcry's Avatar
    chevyboyzcry is offline Associate Member
    Join Date
    May 2004
    Posts
    342
    thanks bro! but please dont call me chevyboy!

  9. #9
    MIKE_XXL's Avatar
    MIKE_XXL is offline AR-Hall of Famer
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    domesticboyzcry if you are this paranoid about liver damage you shouldn't be taking any AS...unfortunatly this is part of the game we play...nothing in life is free, including gettin gbig on AS, the price we pay is our health...with smart cycling anf healthy eating we can minimize the side effets but you will never eliminate them...on a good note 50mg of d-bol over 4 weeks should not cause you any grief, unless you are predispoused to liver damage...XXL
    SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.



    All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.


    Canadian proud, Northern muscle baby!

  10. #10
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Correction guys there are no actual pains, for example if you were to have a bruise or something when your kidneys or liver are damged!!! It just kind of sinks up on you! But there are manys signs, yellowish skin- jundice, trouble urinating, high Bp etc...

  11. #11
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    dude if you are worried about it just go and have a Liver Function Test done, they just take some blood and you will find out the next day

  12. #12
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    If you drink alcohol, you should be MORE concerned than if taking AAS. Just one of the warnings. Like saccaryn <sp? high fat foods, salt, sugar and everthing else that makes this world a better place ! Just handle it professionally and you'll be set.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •